# SDR AALA20071611

- Difficulty date: August 23, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 20C INOPERATIVE.  REPAIRED LIGHT FOR EMERGENCY LIGHT AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
